# SDR SWAA2021080499840

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EMERGENCY DOOR COVER HANDLE LT AND RT SIDE AT PASSENGER CABIN.  REPLACED BROKEN EMERGENCY DOOR COVER HANDLE LT AND RT SIDE AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 52-22-51-400-801 REPLACED BROKEN EMERGENCY DOOR COVER HANDLE LT AND RT SIDE AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3(C)2(H) REPLACED EMERGENCY DOOR COVER HANDLE LT AND RT SIDE AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3(C)2(H) REPLACED EMERGENCY DOOR COVER HANDLE LT AND RT SIDE AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3(C)2(H)
